# SDR R61A201909110949

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 87-88 LT OB SPLICE PLATE HAS AREA OF CORROSION. REMOVED AND REPLACED SPLICE PLATE AT FR 87-88 LT OB REF SRM 51-40-08. SEE W/O H6951 SN 488 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
